Main Forums > Pre-HAART Long-Term Survivors

Reyataz here I come

(1/5) > >>

DanielMark:
After nearly five years to the month, I am now off of Kaletra and beginning with Reyataz (and Combivir).

Because of my high cholesterol and triglyceride readings, my doc has been trying to get me to make the switch for about two years. Monday I had my semi annual and I finally caved. They sent in the big guns (the clinic pharmacist) to try and change my mind.

Tonight I've just taken my first dose with supper and wonder which if any of the potential side effects I'm gonna have. Hopefully none of them.  :-\

The good news is there wasn’t much change in my main numbers:

CD4 915 (27.4%) down slightly from 954 (28.8%) in June and the VL remains undetectable.

Daniel

J.R.E.:
Daniel,

Wishing you the best on the med change. I have never been on the Protease Inhibitor class yet,( after 4 years and two months on meds) so I really can't comment about the Reyataz.

Your numbers are very good, here's wishing the med change will help in getting your cholesterol and triglyceride numbers in better shape. Also hoping you handle this new med, with very little side effects.


Hang in there------Ray

jack:
I had horrible gas and bowel problems on Rey. Fortunately I became resistant to it after a few months.
Dont some people turn yellow for a few days when they start? I did not experience this.

SirPrize:
Good luck and I hope you don't suffer any noticeable side-effects!

I also have a triglyceride problem and have just been prescribed the same regimen but have yet to receive the medications.  Due to a viral load increase over 6 months, my doc performed a Geno/pheno test and discovered that I had become resistant to Atripla, meaning that from the NRTI/NtRTI class I had the M184V and K65R mutation and from the NNRTI, the K103N mutation hence requiring that I move to the PI's.

I question the combivir drug because I had experienced some facial lipoatrophy and mid section lipodystrophy when Epivir was part of my regimen some time ago.  I also tried  AZT in the early 90's when it was given in large doses as monotherapy but couldn't tolerate it.  I'm also hopeful this new combo will be easy on the system.

Are you also taking Norvir to "boost" the Reyataz?  I may have to challenge my doc further to find out why he is using the older NRTI's (my suspicion is that due to the K65R, options are limited) and why he has me boosting when I'm not taking the Viread. 

aztecan:
Hey Daniel,

I had very good results with Reyataz and would still be taking it had I not had the proton pump inhibitor issue.

I never had any side effects from it. I mean none. Of course, I was on Crixivan for 11 years, so after that, my body probably just threw in the towel and didn't bother with side effects.  ;)

I presume you are boosting the Reyataz with 100 mgs of Norvir, right?

By the way, I also take Combivir and it has worked very well for me for nearly 12 years. (Part of that was before they made it and I was taking AZT/3TC separately.)

I still have lipo issues but, at this time, I just don't have the energy or the will to switch it out for another nuke.

Good luck with the new regimen. I think you will find it is very easy to take.

HUGS,

Mark

Navigation

[0] Message Index

[#] Next page

Go to full version